Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pregnant. Having pain in leg and back. Hard lumps inside legs. Used gel. Not cured. What is the cure?

hi since i was pregnant with my son i have pian in my leg s and in my back i cant move very well and sometime my partener has to get me moving and now there are lupms in the inside of my leg s and they are hard my doc give me a gel to take them down but it still hurts and my back pain is were i had the peridural
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
You may have a prolapsed lumber disc which is causing your back pain and sciatica which is the pain in your leg. This will not have been caused by the epidural. It is just a coincidence that you had an epidural and you now have back pain. The lumps on the legs are not related to your backache.
I suggest you take simple pain killers for the backache such as paracetamol or codeine.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor